# SDR QXEA2021033000164

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 15,157 hours, 16,472 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 200203266
- Condition: Inoperative
- Location: Engine Bleed Sys
- Part time: 35,801 hours, 37,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 AND #2 BLEED HOT CAUTION ILLUMINATED DURING ROTATION. DURING BLEEDS OFF TAKEOFF. RUNNING THE CHECKLIST CAUSED CAUTIONS TO EXTINGUISH. DIVERTED. REMOVED FROM SERVICE. FOUND FAULTS 7008,7004,3801 AND 3102 IN FAULT HISTORY FOR LEFT CHANNEL AND 7008,7004,3801,3102, AND 1006(RNAPRSOV) FOR RIGHT CHANNEL. DURING HIGH POWER RUNS DUPLICATED BOTH BLEED HOT CAUTION LIGHTS ON WITH BLEEDS SELECTED OFF. AND PRESENT FAULTS 3102,7008,7004,1601 IN BOTH CHANNELS. REPLACED RNAPRSOV REF AMM 36-11-19-000-801/400-801 FOR CODE 1006. WHILE PERFORMING OPERATIONAL TEST OF BLEED AIR SYSTEM REF AMM 36-11-00-710-802, BOTH #1 AND #2 HPSOV VALVES FAILED OPS TEST. REPLACED BOTH HPSOV VALVES REF AMM 36-11-09-000-801/400-801. OPS CHECKS GOOD. COULD NOT DUPLICATE DISCREPANCY AGAIN AT HIGH POWER SETTINGS. AIRCRAFT RETURNED TO SERVICE.
